Weak Riesz groups

Bohumil Šmarda

Mathematica Slovaca (1992)

  • Volume: 42, Issue: 3, page 257-263
  • ISSN: 0139-9918

How to cite

top

Šmarda, Bohumil. "Weak Riesz groups." Mathematica Slovaca 42.3 (1992): 257-263. <http://eudml.org/doc/34339>.

@article{Šmarda1992,
author = {Šmarda, Bohumil},
journal = {Mathematica Slovaca},
keywords = {-algebra; directed partially ordered groups; -groups; Riesz interpolation property; weak Riesz group; convex subgroups; locale; - ideals},
language = {eng},
number = {3},
pages = {257-263},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Weak Riesz groups},
url = {http://eudml.org/doc/34339},
volume = {42},
year = {1992},
}

TY - JOUR
AU - Šmarda, Bohumil
TI - Weak Riesz groups
JO - Mathematica Slovaca
PY - 1992
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 42
IS - 3
SP - 257
EP - 263
LA - eng
KW - -algebra; directed partially ordered groups; -groups; Riesz interpolation property; weak Riesz group; convex subgroups; locale; - ideals
UR - http://eudml.org/doc/34339
ER -

References

top
  1. DIXMIER J., Les C*-algébres et leurs représentations, Gauthier-Villars Éditeur, Paris, 1969. (1969) MR0246136
  2. EFFROS E., Order ideals in C*-algebra and its dual, Duke Math. J. 30 (1963), 391-412. (1963) MR0151864
  3. FUCHS L., Riesz groups, Ann. Scuola Norm. Sup. Pisa CI. Sci. (3) 3(19) (1965), 1-34. (19)) MR0180609
  4. JAKUBÍKOVÁ M., O nekotorych podgrupach l-grup, Mat.-fyz. čas. 12 (1962), 97-107. (1962) MR0162869
  5. JOHNSTONE P. T., Stone Spaces, Cambridge University Press, Cambridge, 1982. (1982) Zbl0499.54001MR0698074
  6. PEDERSEN G., A decomposition theorem for C*-algebras, Math. Scand. 22 (1968), 266-268. (1968) MR0253062
  7. RACHŮNEK J., Directed convex subgroups of ordered groups, Acta Univ. Palack. Olomouc. Fac. Rerum Natur. Math. 41 (1973), 39-46. (1973) MR0357273
  8. RIESZ F., Sur quelques notion fondamentales dans la theorie generate des operations lineaires, Ann. of Math. (2) 41 (1940), 174-206. (1940) MR0000902
  9. STORMER E., Two-sides ideals in C*-algebras, Bull. Amer. Math. Soc. 73 (1976), 254-257. (1976) MR0208400
  10. ŠMARDA B., Polarity on C*-algebras, Math. Slovaca 40 (1990), 133-142. (1990) MR1094769

NotesEmbed ?

top

You must be logged in to post comments.